# SDR UF6A981001

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Part time: 6,996 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - FLT 5757 - OVERWING EMERGENCY EXIT SIGNS AND FLOOR STRIP (ROW 6) LIGHTS DO NOT TEST.  MAINTENANCE REMOVED AND REPLACED NR 3 POWER SUPPLY.  SYSTEM OPS CHECKED GOOD.  (M)
